# SDR IPXA2025080500163

- Difficulty date: July 18, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: A53870011205
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR47 MAIN DECK RH SPLICE CRACKED DOT 1/202.FABRICATED REPLACEMENT BRACKET IAW-UPS-GMM-9-8 USING EXISTING PART.P/N-2024-T3 .080 BATCH- 4365896. APPLIED TREAT AND PRIME ON NEW BRACKET IAW A300-600 SRM 51-21-10.P/N ALODINE1132.B/N 000440270 QTY 2 OZ.BRACKET REMOVED ON TASK CARD F18E002QM94, TO BE INSTALLED ON SAME TASK CARD
